# SDR 9517062283

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283US
- Make and model: Boeing 727251
- Aircraft serial: 21322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT WING EMERGENCY LIGHT OUT, AFT GALLEY EMERGENCY LIGHT OUT, EMERGENCY LIGHT ROW 3 OUT, AND VENTRAL STAIRWAY EMERGENCY LIGHT OUT.  RELAMPED RIGHT WING LIGHT AND REPLACED BATTERY PACKS FOR GALLEY ROW 3 AND VENTRAL STAIRWAY.
